tiramisu

276d

help, I have a cough, I went to cvs, I bought a cough and cold medicine, we get home, husband points out it's a cough and cold medicine for people with high blood pressure, I take it anyway. I also smoked a joint. I come inside, cat sits on my lap, I get hot flashes, I feel like im on fire. I'm also dizzy but that's prob the Marijuana. hot flashes are not symptoms of many things, im in my 20's it can't be menopause, what could it be?

advertisement

Top reply
    • Phoenix.Afrodita

      270d

      @tiramisu Happy to hear that! 💕 Thank you so much for updating.

    • Phoenix.Afrodita

      276d

      I’m sorry you’re going through this. My suggestion is to go to the nearest Urgent Care center, and bring the medication you took with you so they can advise you properly and check your symptoms. There are a few ingredients that could potentially cause flushing, but only a medical professional can tell you what is actually happening. Please have someone drive you to your Urgent Care centre and stay with you. Stay safe! Do let us know what they tell you.

      • tiramisu

        275d

        @Phoenix.Afrodita thank you friend! I am okay now!

        • Phoenix.Afrodita

          270d

          @tiramisu Happy to hear that! 💕 Thank you so much for updating.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion